# SDR MASA200500041

- Difficulty date: January 16, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 21,674 hours, 24,521 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82920010363
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ASH 6347 HMO PHX RETURNED TO THE FIELD DUE TO THE NR 2 HYD SYSTEM FAILED ON GEAR RETRACT.  MAINTENANCE ARE IN THE PROCESS OF TROUBLESHOOTING.  MAINTENANCE INSTALLED A TEMP FLEX LINE ON NR 2 HYD PRESS TRANSDUCER TO FLY THE AIRCRAFT BACK TO PHX.  LATER THE FLEX LINE WAS REPLACED WITH THE PERMANENT HYD LINE.  TEMP LINE P/N AE2460000E0200 (VARGA ENTERPRISES).
